# SDR 7GMB201611040001

- Difficulty date: November 1, 2016
- Submitted: November 4, 2016
- Operation: Air carrier
- Aircraft: N386AZ
- Make and model: Emb EMB-145XR
- Aircraft serial: 14501159
- Aircraft time: 4,113 hours, 3,384 cycles
- System (JASC): 2913 · Hydraulic Pump (Electric/Engine), Main
- Part: Pump
- Part number: 971818
- Part serial: MX758586
- Condition: Leaking
- Location: Lt Engine
- Part time: 4,113 hours, 3,384 cycles
- Stage of operation: TX
- How discovered: O
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

DURING POST FLIGHT, THE CREW NOTICED FLUID LEAKING FROM LEFT ENGINE COWL.  MAINTENANCE WAS CALLED UPON AND IT WAS FOUND THAT LEFT ENGINE DRIVEN HYDRAULIC PUMP WAS LEAKING FROM PUMP END FITTING TO THE BODY.  REPLACED THE PUMP WITH REPAIRED UNIT.  OPS CHECKED GOOD.  AIRCRAFT WAS RETURN TO SERVICE.
